# SDR USAA070173

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 21,121 hours, 21,121 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR TIE FR 70, Y1292 HAS CORROSION.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-72-11, CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  2 SQ INCHES.
